About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 267585, 9 pages
http://dx.doi.org/10.1155/2013/267585
Research Article

Ekeland Variational Principle for Generalized Vector Equilibrium Problems with Equivalences and Applications

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China

Received 2 April 2013; Accepted 12 July 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 De-ning Qu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

De-ning Qu and Cao-zong Cheng, “Ekeland Variational Principle for Generalized Vector Equilibrium Problems with Equivalences and Applications,” Journal of Function Spaces and Applications, vol. 2013, Article ID 267585, 9 pages, 2013. doi:10.1155/2013/267585